Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 847075, 7 pages
http://dx.doi.org/10.1155/2014/847075
Research Article

Global Dynamics of a Mathematical Model on Smoking

Department of Mathematics, King Abdulaziz University, Jeddah 21551, Saudi Arabia

Received 17 November 2013; Accepted 17 December 2013; Published 6 February 2014

Academic Editors: A. Bairi and S. W. Gong

Copyright © 2014 Zainab Alkhudhari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zainab Alkhudhari, Sarah Al-Sheikh, and Salma Al-Tuwairqi, “Global Dynamics of a Mathematical Model on Smoking,” ISRN Applied Mathematics, vol. 2014, Article ID 847075, 7 pages, 2014. https://doi.org/10.1155/2014/847075.